| Model Number |
FR995-23 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Thickening of Material (4056); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Dyspnea (1816); Fatigue (1849); Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
| Date of Event |
11/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 8 years and 3 months post implant of this 23mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.No intervention or adverse patient effects were reported. subsequently 1 year 1 month later, the valve was explanted and replaced with a valve of the same size and model. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B2, b5, b7 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the reason for replacement was severe aortic insufficiency and stenosis.It was reported that prior to explant, the patient experienced shortness of breath with activity and complained of significant fatigue.It was reported that during the explant procedure, it was noted that the 23mm aortic bioprosthetic valve was thickened with tears of the leaflets and there was minimal pannus ingrowth underneath the aortic annulus.No patient complications have been reported as a result of this event.